# SDR 96ZZZX5174

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369D25143
- Condition: Failed
- Location: M/R Xmsn
- Component: 369D25100505
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF M/R TRANSMISSION AFTER CHIP LIGHT, THE FORWARD INPUT PINION BEARING WAS FOUND CONTAMINATED WITH IMPREGNATED METAL.
